MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MAJOR SURGICAL SETUP KIT

Medline Industries, LP MEDLINE; MAJOR SURGICAL SETUP KIT
Catalog Number DYNJHTSS03A
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿cautery pencil would not stop working even when the button was un-pressed¿.
 
Additional Manufacturer Narrative
The customer reported an event in the women¿s or in which the cautery pen in the major surgical set up kit would not stop working when the button was un-pressed.No sample or photo was received for investigation; finished good production records, finished good pack build, and complaint history were reviewed, with no line down situations, runs without approvals, deviations, non-conformance reports, or similar reported issues in the past 6 months.Based on the complaint details and information provided, the cautery pencil was reportedly pulled from a different source and did not come from the medline major surgical setup kit, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.The cause code was adjusted to unconfirmed defect with item not in kit bom, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MAJOR SURGICAL SETUP KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50931331
Report Number1417592-2026-52868
Device Sequence Number16142325
Product Code FDE
UDI-Device Identifier10888277826922
UDI-Public10888277826922
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJHTSS03A
Device Lot Number22KBN689
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown